MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GreenLight XPS; Powered Laser Surgical Instrument

BOSTON SCIENTIFIC CORPORATION GreenLight XPS; Powered Laser Surgical Instrument
Model Number 0010-0210
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to procedure, the device's foot pedal was not responsive.The procedure was not completed due to this event.There were no patient complications.This event is being reported for aborted/canceled procedure with a patient under anesthesia or sedation unknown.

Brand Name
GreenLight XPS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
AMERICAN MEDICAL SYSTEMS
3070 orchard drive
san jose CA 95134 -201
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50803380
Report Number2124215-2026-49670
Device Sequence Number8543017
Product Code GEX
UDI-Device Identifier00878953005508
UDI-Public(01)00878953005508
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-0210
Device Catalogue Number0010-0210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown